Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 107, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 26, 2021, 2:07 PM EDT for 6 counties in Virginia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2021, 2:07 PM EDT (18:07 UTC)
- Expired
- Jul 26, 2021, 2:46 PM EDT
- In force
- 39 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bedford County, VA, Botetourt County, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Roanoke County, VA
The radar
The Roanoke radar (KFCX), 49 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 2:41 PM EDT | TSTM WND DMG | 3 Sse Cloverdale, VA | TREE DOWN ON COACHMAN DRIVE. REPORTED BY WDBJ-TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 658 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
991 WUUS51 KRNK 261807 SVRRNK VAC019-023-045-161-770-775-261900- /O.NEW.KRNK.SV.W.0107.210726T1807Z-210726T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service BLACKSBURG VA 207 PM EDT Mon Jul 26 2021 The National Weather Service in BLACKSBURG has issued a * Severe Thunderstorm Warning for... Northeastern Roanoke County in west central Virginia... Southeastern Craig County in southwestern Virginia... The northeastern City of Salem in west central Virginia... The City of Roanoke in west central Virginia... West central Bedford County in south central Virginia... Southwestern Botetourt County in west central Virginia... * Until 300 PM EDT. * At 205 PM EDT, a severe thunderstorm was located over Catawba, moving southeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Roanoke... Salem... Vinton... Troutville... Catawba... Fincastle... and Lithia. This includes The following Locations The Salem Fairgrounds and Roanoke Regional Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for damaging winds. For your safety, move to an interior room on the lowest floor of a sturdy building. Stay away from windows. When it is safe to do so, please send your reports of hail of any size, as well as reports of any wind damage, including downed trees or large limbs, to the National Weather Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be shared on the National Weather Service Blacksburg Facebook page and on Twitter. && LAT...LON 3742 8026 3751 7995 3748 7966 3720 7990 TIME...MOT...LOC 1805Z 294DEG 33KT 3740 8008 HAIL...<.75IN WIND...60MPH $$ DB
1 follow-up statement
857
WWUS51 KRNK 261846
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
246 PM EDT Mon Jul 26 2021
VAC019-023-045-161-770-775-261853-
/O.CAN.KRNK.SV.W.0107.000000T0000Z-210726T1900Z/
Roanoke VA-Craig VA-City of Salem VA-City of Roanoke VA-Bedford VA-
Botetourt VA-
246 PM EDT Mon Jul 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROANOKE...
SOUTHEASTERN CRAIG...WEST CENTRAL BEDFORD AND SOUTHWESTERN BOTETOURT
COUNTIES...THE NORTHEASTERN CITY OF SALEM AND THE CITY OF ROANOKE IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3742 8026 3751 7995 3748 7966 3720 7990
TIME...MOT...LOC 1842Z 294DEG 33KT 3726 7968
$$
DBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:58 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 26, 1:58 PM EDT, 9 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 158 PM EDT Mon Jul 26 2021 .SYNOPSIS... Showers and thunderstorms will become more widespread into tonight as a cold front passes through the region. This front will stall over the Southeast on Tuesday, and by Wednesday the entire area will be rain-free. Another frontal passage is likely for the end of the work week. && .NEAR TERM /THROUGH TUESDAY/... As of 158 PM EDT Monday... Numerous showers and thunderstorms expected this afternoon into tonight, some drier air will push in from the north on Tuesday. A cold front will drop south across the region this afternoon into Tuesday. Scattered showers and thunderstorms will develop ahead and along the frontal boundary. The airmass is unstable with CAPEs at 2000 to 4000 j/kg. The deep layer shear is weak around 20 kts. The PWATS have climb to 1.5 to 2 inches. Some of the storms this afternoon will be severe with gusty winds and heavy downpours. Convection will diminish with the loss of solar heating tonight. Areas of fog and low clouds will develop overnight especially where it rains. Isolated to scattered showers will continue Tuesday as the front drops slowly south across southern portions of the forecast area. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 119 PM EDT Monday... Drier and warmer weather is expected for Tuesday night through Thursday, but a cold front should approach on Thursday night. Showers and thunderstorms may depart the North Carolina Piedmont to start Tuesday night, but drier air will arrive from the northwest. A large upper level ridge will sit over the central Plains throughout this week, while upper level troughing will persist across eastern Canada and continue to influence the Mid Atlantic. With a stalled frontal boundary over South Carolina and weak high pressure entering the Appalachian Mountains during Tuesday night into Wednesday, confidence has risen that the weather will turn dry through Thursday. Less cloud cover and downslope flow east of the Blue Ridge could bring highs into the mid 90s for Wednesday and Thursday, and most of the mountains should reach the 80s. Because of the persistent troughing across eastern Canada, another cold front will emerge on Thursday over the Great Lakes and reach West Virginia toward Thursday night. The GFS and the NAM models remain a few hours faster than the Canadian and the ECMWF models with the timing of this approaching cold front. Nevertheless, shower and thunderstorm chances will increase, especially over southeast West Virginia. If the storms can tap into the instability from the heat and increasing lift ahead of the frontal boundary, there could be a risk of strong winds and locally heavy rainfall. && .LONG TERM /FRIDAY THROUGH SUNDAY/... As of 119 PM EDT Monday... A cold front will cross overhead on Friday before high pressure enters by Saturday, but another cold front may approach late Sunday. With a cold front passing over Virginia on Friday and reaching North Carolina toward Friday night, confidence has risen on the chances of showers and thunderstorms during this time period. Any strong storms may produce strong winds and locally heavy rainfall. The front should eventually reach South Carolina on Saturday before stalling as the boundary becomes more parallel with the upper level flow. Another area of weak high pressure should enter the Mid Atlantic by Saturday, but the persistent troughing over eastern Canada may allow another cold front to venture eastward from the Ohio River Valley by late Sunday to promote more afternoon showers and thunderstorms. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 100 PM EDT Monday... A cold front will drop south across the region this afternoon into Tuesday. Scattered to numerous MVFR convection will develop ahead and along the frontal boundary. KROA,KDAN and KLYH will have the highest chances for TSRA this afternoon and evening as the front sags south. Expecting very heavy rainfall with this activity. Southwest to west winds will prevail through most of the period. Winds will be erratic with thunderstorms. Winds will become light and variable tonight into Tuesday. Patches of low clouds and fog are expected overnight. Morning low clouds and fog will lift by late morning return most areas to VFR conditions Tuesday. Isolated MVFR convection in possible in the south Tuesday. Moderate confidence in ceilings,visibilities and winds during the taf period. Extended Aviation Discussion... The front will stall to our south Tuesday afternoon into Wednesday, but may bring some SHRA/TSRA to mainly DAN. VFR appears more likely toward BLF and LWB, with LYH/ROA/BCB seeing a possibility for scattered showers and storms, but in general will see prevailing VFR. Wednesday looks dry with prevailing VFR everywhere. Another cold front should arrive by late Thursday into Friday with an increased chance for showers and thunderstorms once again. Given northwest flow aloft across the region thanks to a building 599 dm ridge in the central/south central U.S., disturbances may bring unexpected convection to the area at times throughout the week. Will need to keep an eye on the upper midwest/Ohio Valley area. Unsettled weather will return Sunday with showers and thunderstorms especially in the south and west. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...KK/SH NEAR TERM...KK SHORT TERM...PW LONG TERM...PW AVIATION...KK/SH
Hazardous weather outlook, Jul 26, 2:01 PM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 201 PM EDT Mon Jul 26 2021 NCZ001>003-018>020-VAZ007-009>020-022>024-WVZ042>044-507-508-271815- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland- Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 201 PM EDT Mon Jul 26 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected for this afternoon and tonight. Localized flooding and damaging winds are possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ004>006-VAZ032>035-043>047-058-059-271815- Stokes-Rockingham-Caswell-Patrick-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 201 PM EDT Mon Jul 26 2021 ...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional showers and thunderstorms are expected on Tuesday. Localized flooding and damaging winds are possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PW
In the hours before
Special weather statement, Jul 26, 12:42 PM EDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 1242 PM EDT Mon Jul 26 2021 NCZ004-005-VAZ032-043-261730- Stokes-Rockingham-Henry-Patrick- 1242 PM EDT Mon Jul 26 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STOKES...NORTHWESTERN ROCKINGHAM...SOUTHWESTERN HENRY AND SOUTHEASTERN PATRICK COUNTIES... At 1242 PM EDT, a strong thunderstorm was located over Patrick Springs, or near Stuart, moving southeast at 10 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Stuart... Sandy Ridge... Spencer... Sanville... Penns Store... Critz... and Price. If outdoors, consider seeking shelter inside a building. LAT...LON 3664 8036 3677 8017 3660 7981 3636 8006 TIME...MOT...LOC 1642Z 308DEG 10KT 3664 8019 VFJ
Special weather statement, Jul 26, 1:02 PM EDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 102 PM EDT Mon Jul 26 2021 VAZ022-023-033-034-261745- Botetourt-Franklin-Roanoke-Bedford- 102 PM EDT Mon Jul 26 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROANOKE...WESTERN BEDFORD...SOUTHERN BOTETOURT AND NORTHEASTERN FRANKLIN COUNTIES...THE CITY OF SALEM AND THE CITY OF ROANOKE... At 101 PM EDT, a strong thunderstorm was located over Cloverdale, or near Vinton, moving southeast at 10 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Roanoke... Salem... Vinton... Bedford... Buchanan... Troutville... and Stewartsville. If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3728 8012 3756 7983 3741 7942 3704 7969 TIME...MOT...LOC 1701Z 299DEG 11KT 3734 7990 VFJ
Special weather statement, Jul 26, 1:14 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
114 PM EDT Mon Jul 26 2021
NCZ002-003-018>020-261745-
Yadkin-Surry-Wilkes-Watauga-Alleghany-
114 PM EDT Mon Jul 26 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHEASTERN ALLEGHANY...WESTERN SURRY...WILKES...SOUTHEASTERN
WATAUGA AND NORTHWESTERN YADKIN COUNTIES IN NORTHWESTERN NORTH
CAROLINA...
At 113 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Low Gap to near Darby. Movement was
south at 10 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
North Wilkesboro...
Elkin...
Wilkesboro...
Fairview...
Jonesville...
Dobson...
and Boonville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3602 8135 3604 8140 3605 8139 3607 8141
3607 8144 3609 8146 3609 8147 3610 8148
3610 8151 3611 8153 3618 8156 3656 8082
3628 8056 3603 8109 3604 8111 3603 8117
3604 8120 3603 8127 3600 8132
TIME...MOT...LOC 1713Z 345DEG 8KT 3647 8088 3616 8146
VFJSpecial weather statement, Jul 26, 1:38 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
138 PM EDT Mon Jul 26 2021
VAZ033-044-261815-
Franklin-Pittsylvania-
138 PM EDT Mon Jul 26 2021
...A STRONG THUNDERSTORM WILL AFFECT
WEST CENTRAL PITTSYLVANIA AND EAST CENTRAL FRANKLIN COUNTIES...
At 138 PM EDT, a strong thunderstorm was located near Union Hall, or
near Penhook, moving southeast at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Callands...
Penhook...
Sago...
Western Smith Mountain Lake...
Pittsville...
Sontag...
and Ajax.
LAT...LON 3696 7987 3706 7976 3697 7963 3700 7962
3700 7943 3680 7955
TIME...MOT...LOC 1738Z 298DEG 11KT 3698 7972
VFJSpecial weather statement, Jul 26, 1:45 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
145 PM EDT Mon Jul 26 2021
VAZ018-022-023-261815-
Botetourt-Craig-Roanoke-
145 PM EDT Mon Jul 26 2021
...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN ROANOKE...CENTRAL CRAIG AND SOUTHWESTERN BOTETOURT
COUNTIES...THE CITY OF SALEM AND THE CITY OF ROANOKE...
At 145 PM EDT, a strong thunderstorm was located over Craig Springs,
or near Sinking Creek, moving southeast at 30 mph.
Half inch hail is possible with this storm.
Locations impacted include...
Roanoke...
Salem...
Vinton...
Troutville...
New Castle...
Sinking Creek...
and Catawba.
LAT...LON 3745 7979 3715 7995 3745 8039 3749 8034
3751 8030 3753 8028 3754 8029 3759 8023
TIME...MOT...LOC 1745Z 298DEG 27KT 3746 8025
VFJLocal storm report, Jul 26, 1:55 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
155 PM EDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND DMG 3 N VINTON 37.31N 79.89W
07/26/2021 ROANOKE VA TRAINED SPOTTER
LARGE TREE LIMB DOWN ON POWER LINES ALONG
WEST RURITAN ROAD. TIME ESTIMATED BY RADAR.
&&The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:01 PM EDT | Special Weather Statement | RNK | Buckingham | 29 min |
| Jul 25, 9:06 PM EDT | Special Weather Statement | RNK | Floyd | 24 min |
| Jul 26, 12:15 PM EDT | Special Weather Statement | RNK | Giles | 30 min |
| Jul 26, 12:22 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 23 min |
| Jul 26, 12:27 PM EDT | Special Weather Statement | RNK | Botetourt | 33 min |
| Jul 26, 12:42 PM EDT | Special Weather Statement | RNK | Henry, Patrick | 48 min |
| Jul 26, 1:02 PM EDT | Special Weather Statement | RNK | Bedford, City of Roanoke, City of Salem | 43 min |
| Jul 26, 1:07 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Franklin, Roanoke, City of Roanoke | 68 min |
| Jul 26, 1:38 PM EDT | Special Weather Statement | RNK | Franklin | 37 min |
| Jul 26, 1:45 PM EDT | Special Weather Statement | RNK | Craig, Roanoke, City of Roanoke, City of Salem | 30 min |
| Jul 26, 1:56 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Pittsylvania | 49 min |
| Jul 26, 2:07 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Craig, Roanoke, City of Roanoke, City of Salem | 38 min |
| Jul 26, 2:10 PM EDT | Special Weather Statement | RNK | Patrick | 50 min |
| Jul 26, 2:19 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 41 min |
| Jul 26, 2:44 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Pittsylvania | 61 min |
| Jul 26, 3:00 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 60 min |
| Jul 26, 3:10 PM EDT | Special Weather Statement | RNK | Campbell | 50 min |
| Jul 26, 3:41 PM EDT | Areal Flood Advisory | RNK | Campbell | 3 hr |
| Jul 26, 3:45 PM EDT | Special Weather Statement | RNK | Franklin, City of Martinsville | 60 min |
| Jul 26, 3:49 PM EDT | Severe Thunderstorm Warning | RNK | Amherst | 56 min |
| Jul 26, 3:54 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 51 min |
| Jul 26, 4:00 PM EDT | Special Weather Statement | RNK | Appomattox | 60 min |
| Jul 26, 4:09 PM EDT | Severe Thunderstorm Warning | RNK | Henry, City of Martinsville | 55 min |
| Jul 26, 4:13 PM EDT | Special Weather Statement | RNK | City of Radford | 47 min |
| Jul 26, 4:19 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery, Pulaski, City of Radford | 56 min |
| Jul 26, 4:32 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell | 47 min |
| Jul 26, 4:34 PM EDT | Areal Flood Advisory | RNK | Rockbridge, City of Lexington | 3 hr |
| Jul 26, 4:36 PM EDT | Special Weather Statement | RNK | Floyd | 54 min |
| Jul 26, 4:57 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 33 min |
| Jul 26, 5:01 PM EDT | Special Weather Statement | RNK | Amherst, City of Buena Vista, City of Lexington | 59 min |
| Jul 26, 5:10 PM EDT | Flash Flood Warning | RNK | Appomattox, Campbell | 3 hr |
| Jul 26, 5:10 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Montgomery, Pulaski | 65 min |
| Jul 26, 5:44 PM EDT | Areal Flood Advisory | RNK | Rockbridge | 3 hr |
| Jul 26, 5:45 PM EDT | Special Weather Statement | RNK | Smyth | 30 min |
| Jul 26, 5:50 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Pulaski | 55 min |
| Jul 26, 5:54 PM EDT | Special Weather Statement | RNK | Bland | 51 min |
| Jul 26, 6:18 PM EDT | Special Weather Statement | RNK | Wythe, City of Galax | 27 min |
| Jul 26, 6:33 PM EDT | Special Weather Statement | RNK | Botetourt | 57 min |
| Jul 26, 6:37 PM EDT | Special Weather Statement | RNK | Pulaski, City of Radford | 53 min |
| Jul 26, 6:41 PM EDT | Special Weather Statement | RNK | Craig | 34 min |
| Jul 26, 6:50 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt | 40 min |
| Jul 26, 7:02 PM EDT | Special Weather Statement | RNK | Craig | 28 min |
| Jul 26, 7:12 PM EDT | Special Weather Statement | RNK | City of Galax | 63 min |
| Jul 26, 7:24 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Roanoke, City of Roanoke, City of Salem | 40 min |
| Jul 26, 7:28 PM EDT | Areal Flood Advisory | RNK | Bedford, Botetourt, Roanoke | 3 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.